Psycho-Babble Medication Thread 747128

Shown: posts 1 to 17 of 17. This is the beginning of the thread.

 

Oh man, I'm feeling really dizzy.

Posted by football on April 5, 2007, at 1:30:58

on 70 MG of Nardil, I always feel dizzy but sometimes for no apparent reason it get 10X worse. Right now is one of those really bad times

I'm seriously considering sleeping in my computer chair tonight, because standing up after I've been sitting for a while makes me so lightheaded I feel like I could pass out. And then I've gotta walk all the way up two flights of stairs to reach my bedroom. :(

Oh man, I think I'm ready to try. Wish me luck.

 

Re: Oh man, I'm feeling really dizzy. football

Posted by Jedi on April 5, 2007, at 2:59:45

In reply to Oh man, I'm feeling really dizzy., posted by football on April 5, 2007, at 1:30:58

> on 70 MG of Nardil, I always feel dizzy but sometimes for no apparent reason it get 10X worse. Right now is one of those really bad times
>
> I'm seriously considering sleeping in my computer chair tonight, because standing up after I've been sitting for a while makes me so lightheaded I feel like I could pass out. And then I've gotta walk all the way up two flights of stairs to reach my bedroom. :(
>
> Oh man, I think I'm ready to try. Wish me luck.

Hi-Hope you made it,
When I started on Nardil about 10 years ago, I remember having orthostatic hypotension as you describe. At the time I was also taking Trazodone for insomnia, which I believe added to the problem. I can't remember how long it took, but the side effect did pass.
Good Luck,
Jedi

 

It Passes!

Posted by Tom Twilight on April 5, 2007, at 4:13:51

In reply to Re: Oh man, I'm feeling really dizzy. football, posted by Jedi on April 5, 2007, at 2:59:45

I found Hypotension from Nardil incredibly irritating!
Having said that it does get better with time.
The sedation also lessens

There are things than can help, the obviese one is eating lots of salt!
If this fails there are other options,

I will dig up an article for you as soon as I have a chance :)

 

Re: It Passes!

Posted by Phillipa on April 5, 2007, at 11:35:28

In reply to It Passes!, posted by Tom Twilight on April 5, 2007, at 4:13:51

Football sorry you're having this happen. Hope you made it to bed. Love Phillipa

 

Re: Oh man, I'm feeling really dizzy.

Posted by naughtypuppy on April 5, 2007, at 11:42:55

In reply to Oh man, I'm feeling really dizzy., posted by football on April 5, 2007, at 1:30:58

Yep. I couldn't handle it when I went up from 60 to 75mg. Hang in there. For many people it is transitory.

 

Re: Oh man, I'm feeling really dizzy/football.

Posted by stargazer on April 5, 2007, at 13:34:43

In reply to Oh man, I'm feeling really dizzy., posted by football on April 5, 2007, at 1:30:58

See my advice to Michael above, same to you!

 

Re: Oh man, I'm feeling really dizzy.

Posted by Sebastian on April 7, 2007, at 13:51:19

In reply to Oh man, I'm feeling really dizzy., posted by football on April 5, 2007, at 1:30:58

Same thing happened to me on 15mg abilify. Now I take 5mg and feel much better. Standing up from lying to go to bathroom, and litteraly had to walk slow and hold things while I almost passed out. Everything would get dark. And even to stand up and pee, was almost too hard to do, from the enrgy trying to get the pee out. That was scary. My last pdoc appointment me choices were double the abilify or double the zyprexa and 5mg abilify, with emphisis on zyprexa. Guess which I picked. A third option was lamictal again, fat chance of that. The dizzyness problem was realy bad in the evening. I took abilify cut into 3 different doses, trying to minimize this. Even at work, if I would sqwat momentarily and stand back up, it was bad.

 

Quit the Abilify!

Posted by Sebastian on April 11, 2007, at 15:13:07

In reply to Re: Oh man, I'm feeling really dizzy., posted by Sebastian on April 7, 2007, at 13:51:19

Still dizzy, so I quit all together. Already feel better. I hate to say this but my lower back was hurting a bit, right where the kidneys are, and it has gone since on the 15mg dose. Also was feeling a little mad. Draw your own conclusions.

 

Re: I shouldn't have Quit the Abilify!

Posted by Sebastian on April 11, 2007, at 20:14:19

In reply to Quit the Abilify!, posted by Sebastian on April 11, 2007, at 15:13:07

It was lowering blood sugar, and probably is damaging at such a low dose. Also I should have talked to doc first. I did take the dose this evening.

 

!!!!!I QUIT abilify!!!!!!

Posted by Sebastian on April 13, 2007, at 14:17:28

In reply to Re: I shouldn't have Quit the Abilify!, posted by Sebastian on April 11, 2007, at 20:14:19

Everything good I said about ABILIFY, I take it back, my apologies. My mind is out there. Sneezing, coughing, spacy, lower back pain, swollen inside mouth, drinking lots of water, eat and eating(still hungry, not gaining weight), low energy, can't get off the couch, very dizzy when standing, OH and mini red bumps on forhead.

 

Re: !Doc says not to worry about it! (nm)

Posted by Sebastian on April 13, 2007, at 14:55:41

In reply to !!!!!I QUIT abilify!!!!!!, posted by Sebastian on April 13, 2007, at 14:17:28

 

Re: !!!!!I QUIT abilify!!!!!!

Posted by TheMeanReds on April 13, 2007, at 17:48:42

In reply to !!!!!I QUIT abilify!!!!!!, posted by Sebastian on April 13, 2007, at 14:17:28

Yeah that stuff made me spacey and dried up my whole body. Lots of water, but didnt feel hydrated.

 

Abilify caused akathisia in me. Sebastian

Posted by Jedi on April 13, 2007, at 20:37:19

In reply to !!!!!I QUIT abilify!!!!!!, posted by Sebastian on April 13, 2007, at 14:17:28

> Everything good I said about ABILIFY, I take it back, my apologies. My mind is out there. Sneezing, coughing, spacy, lower back pain, swollen inside mouth, drinking lots of water, eat and eating(still hungry, not gaining weight), low energy, can't get off the couch, very dizzy when standing, OH and mini red bumps on forhead.

Hi Sebastian,
Abilify caused akathisia in me at what I remember as a very small dose. It is a really nasty feeling of inner restlessnes. I will never take that med again.
Jedi

 

Taking Abilify without any problems...

Posted by stargazer on April 14, 2007, at 21:22:20

In reply to Quit the Abilify!, posted by Sebastian on April 11, 2007, at 15:13:07

Like so many others meds what is fine for one person is not for another. I am taking Abilify for a few weeks now only at 5 mg, per my insistence, although my pdoc tried to have me increase it and I am having no negative side effects whatsoever, so I would recommend it based on my lack of any problems at 5 mg.

I knew of the side effect of akathesia (?) and that is why I told mty pdoc 5 mg would be all I would take and it is working to increase my motivation and energy level in TRD.

Stargazer

 

Re: Taking Abilify without any problems...

Posted by Sebastian on April 16, 2007, at 11:33:20

In reply to Taking Abilify without any problems..., posted by stargazer on April 14, 2007, at 21:22:20

Feeling better now. Still taking 5mg. I was having panic attacks, not sure why. May be related to hoping for a job, and not being able to get a hold of my mom.

 

Re: call in to pdoc...

Posted by Sebastian on April 17, 2007, at 21:15:06

In reply to Re: Taking Abilify without any problems..., posted by Sebastian on April 16, 2007, at 11:33:20

Abilify is good for some things, as I've stated. I just can't tolerate it. Suggested taking less, or none or less often, as needed. I get very nervous, jittery, high anxiety, can't calm down. Think I may be on too many stimulants. With the wellbutrin sr too.

 

Re: call in to pdoc... Abilify and alcohol

Posted by Sebastian on April 19, 2007, at 19:49:01

In reply to Re: call in to pdoc..., posted by Sebastian on April 17, 2007, at 21:15:06

Decided to try something different. Take both wellbutrin sr's and whole abilify in am, and not take the third dose untill much much later. Less jittery, etc.

Also, Abilify and alcohol do not mix. Feel sick, want to puke, low blood sugar.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.